# SDR FFKA2005106

- Difficulty date: October 19, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N11HW
- Make and model: Beech 58
- Aircraft serial: TH271
- Aircraft time: 12,677 hours
- Engine: Cont IO520*
- Engine time: 1,874 hours
- System (JASC): 2430 · DC Generating System
- Part: Hub
- Part number: 646655A1
- Condition: Sheared
- Location: Zone 400
- Part time: 511 hours
- Component: Alternator
- Component part number: ALT9522
- Stage of operation: CL
- How discovered: V
- Nature of condition: Y, F, P
- Precautionary procedure: A, E

## Discrepancy

ALTERNATOR HUB ASSEMBLY SHEARED (DESIGNED TO DO THIS) AND/OR BECAME OBLONG AND THEN SHEARED THE SHAFT OF THE ALTERNATOR ALLOWING IT TO COME IN CONTACT WITH THE CRANKSHAFT AND CONTAMINATING THE OIL WITH METAL.
